# SDR DL72S960249

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418DA
- Make and model: Boeing 727232
- Aircraft serial: 21271
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-1 LETTER CHECK, .5 INCH CRACK NR 7 L/E    SLAT LWR COVE SKIN ATTACH ANGLE BELOW I/B TRACK.  REPAIRED PER M/M 57-54-0.
